MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ULTRA-FINE¿ INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ULTRA-FINE¿ INSULIN SYRINGE; PISTON SYRINGE
Catalog Number 328506
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the bd ultra-fine¿ insulin syringe was cracked.Report 1 of 2.The following was received by the initial reporter: consumer reported "leakage" our of barrel when drawing up her insulin stated, the barrel was "cracked" prior to injection stated, could not use the syringe and she wasted insulin 1 syringe affected lot: 2157769 catalog: 328506 date of event: (stated it happened last week but she cannot provide exact date) sample: yes cl.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported the bd ultra-fine¿ insulin syringe was cracked.Report 1 of 2.The following was received by the initial reporter: consumer reported "leakage" of barrel when drawing up her insulin.Stated, the barrel was "cracked" prior to injection.Stated, could not use the syringe and she wasted insulin.1 syringe affected.Lot: 2157769.Catalog: 328506.Date of event: (stated it happened last week but she cannot provide exact date).Sample: yes cl.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes.D9: returned to manufacturer on: 05-jan-2024.H.6.Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
BD ULTRA-FINE¿ INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key18251472
Report Number1920898-2023-00804
Device Sequence Number7116918
Product Code FMF
UDI-Device Identifier00681131311748
UDI-Public(01)00681131311748
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number328506
Device Lot Number2157769
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown